# SDR UALA2010072002592

- Difficulty date: July 20, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 50,336 hours, 18,319 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR963165
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN CREW CHECK, FOUND AT SEAT 17C THE FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING SYS LIGHT DOES NOT LIGHT UP. ALL LIGHTS ADJACENT TO SEAT 17C ARE WORKING. SPLICED IN NEW CONNECTOR, LIGHT OPS CHECKS GOOD NOW.
